# SDR CALA2017031000563

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 102,357 hours, 11,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT AT SEAT 47H INOP. RPL EMERGENCY LT AT SEAT ISLE 47H PER AMM 33-51-00/001. OP CHK NORMAL.
